ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Fritz, Tobias and Gadgil, Siddhartha and Khare, Apoorva and Nielsen, Pace P and Silberman, Lion and Tao, Terence (2018) Homogeneous length functions on groups. In: ALGEBRA & NUMBER THEORY, 12 (7). pp. 1773-1786.

This list was generated on Fri Nov 15 23:38:42 2019 IST.